MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS; CONVENIENCE KIT

ANGIODYNAMICS ANGIODYNAMICS; CONVENIENCE KIT
Catalog Number H9656062093161
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device from the reported event has been returned for evaluation, however the device evaluation has not yet been conducted.Upon completion of the investigation, a supplemental medwatch will be submitted.(b)(4).
 
Event or Problem Description
As reported by (b)(6) distributor in the (b)(6), while using a convenience kit during a pci procedure, the end user noted leakage at the bonded connection site between the manifold and the contrast injection line resulting in air entering the system.The two components were crooked at the bonded connection.No air injection or patient injury was reported.
 
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The recent angiodynamics complaint report was reviewed for the perceptor dts and manifolds product family and the failure mode "air bubbles noted." no adverse trend was identified.The manifold bonded assembly was returned with the flexcil line at an angle/crooked.Visual inspection of the bond site showed no signs of any molding defects that would cause this type damage.The bond between the female of the contrast injection line and the rotating adaptor of the manifold was clear and secure, i.E.No evidence of excess bonding agent.The end user's complaint description is confirmed, as the returned sample failed leak testing.Based on the sample evaluation results and process controls in place to address this failure mode, possible root causes include the end user trying to tighten the bonded connection, handling damage during transit or that the responsible employees did not apply enough chemical adhesive when attaching the rotating adaptor.No other damage was noted to the returned sample.The employees involved in the assembly of the reported device lot have been made aware of this event and the applicable bonding procedure has been reviewed with them.((b)(4).

Brand Name
ANGIODYNAMICS
Common Device Name
CONVENIENCE KIT
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key5809792
Report Number1317056-2016-00108
Device Sequence Number18982389
Product Code OEZ
UDI-Device IdentifierH9656062093161
UDI-PublicH9656062093161
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date02/28/2019
Device Catalogue NumberH9656062093161
Device Lot Number4999127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/20/2016
Supplement Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1